# SDR C2XA06CL047

- Difficulty date: April 21, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 10,961 hours, 11,001 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 9257DE
- Condition: Failed
- Location: Fuselage
- Part time: 2,925 hours, 1,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2805, THE CREW REPORTED UPON ENTERING ICING CONDITIONS, WINDSHIELD HEAT SELECTED, A STRONG ELECTRICAL SMELL WAS DETECTED.  THE AIRCRAFT DIVERTED INTO EWR AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE CAPTAINS WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD.
